Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 128317, 13 pages
Research Article

Lossless Image Compression Based on Multiple-Tables Arithmetic Coding

1Department of Information Management, Chaoyang University of Technology, No. 168, Jifong E. Rd., Wufong Township Taichung County 41349, Taiwan
2Department of Computer Science, National Tsing-Hua University, No. 101, Section 2, Kuang-Fu Road, Hsinchu 300, Taiwan
3Department of Management Information Systems, National Chung Hsing University, 250 Kuo-kuang Road, Taichung 402, Taiwan
4Department of Information Engineering and Computer Science, Feng Chia University, No. 100 Wenhwa Rd., Seatwen, Taichung 407, Taiwan

Received 17 December 2008; Revised 27 April 2009; Accepted 15 June 2009

Academic Editor: Panos Liatsis

Copyright © 2009 Rung-Ching Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rung-Ching Chen, Pei-Yan Pai, Yung-Kuan Chan, and Chin-Chen Chang, “Lossless Image Compression Based on Multiple-Tables Arithmetic Coding,” Mathematical Problems in Engineering, vol. 2009, Article ID 128317, 13 pages, 2009.